Volume 18, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18, 1 issue

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Nonexistence of boundary maps for some hierarchically hyperbolic spaces

Sarah C Mousley

Algebraic & Geometric Topology 18 (2018) 409–439
Abstract

We provide negative answers to questions posed by Durham, Hagen and Sisto on the existence of boundary maps for some hierarchically hyperbolic spaces, namely maps from right-angled Artin groups to mapping class groups. We also prove results on existence of boundary maps for free subgroups of mapping class groups.

Keywords
right-angled Artin group, mapping class group, hierarchically hyperbolic, boundary map
Mathematical Subject Classification 2010
Primary: 57M07
Secondary: 20F36, 20F65
References
Publication
Received: 17 November 2016
Revised: 17 July 2017
Accepted: 8 August 2017
Published: 10 January 2018
Authors
Sarah C Mousley
Department of Mathematics
University of Illinois at Urbana-Champaign
Urbana, IL
United States
http://www.math.uiuc.edu/~mousley2/